| Catalog Number |
02.07.1205R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 october 2023.Lot 113791: (b)(4) items manufactured and released on 07-dec-2011.Expiration date: 2016-10-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 11 years 6 months after the primary, revision surgery due to a loose cemented tibial tray fixed.The surgeon observed that the cobalt cement seemed to be the loosening factor.The surgeon revised all components to revision components and the surgery was completed successfully.